Algebraic Osculation and Application to Factorization of Sparse Polynomials - Normandie Université Access content directly
Journal Articles Foundations of Computational Mathematics Year : 2012

Algebraic Osculation and Application to Factorization of Sparse Polynomials

Abstract

We prove a theorem on algebraic osculation and apply our result to the computer algebra problem of polynomial factorization. We consider X a smooth completion of the complex plane C^2 and D an effective divisor with support the boundary ∂X = X \ C^2. Our main result gives explicit conditions that are necessary and sufficient for a given Cartier divisor on the subscheme (|D|, O_D) to extend to X. These osculation criterions are expressed with residues. When applied to the toric setting, our result gives rise to a new algorithm for factoring sparse bivariate polynomials which takes into account the geometry of the Newton polytope.
Fichier principal
Vignette du fichier
Osculation.pdf (478.47 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-02137318 , version 1 (22-05-2019)

Identifiers

Cite

Martin Weimann. Algebraic Osculation and Application to Factorization of Sparse Polynomials. Foundations of Computational Mathematics, 2012, 12 (2), pp.173-201. ⟨10.1007/s10208-012-9114-z⟩. ⟨hal-02137318⟩
26 View
136 Download

Altmetric

Share

Gmail Facebook X LinkedIn More